MathSciNet Relay Station
MathSciNet bibliographic data
MR2221785 (2007c:60028) 60F10 (47D07 60J25 60K25)
Ignatiouk-Robert, Irina On the spectrum of Markov semigroups via sample path large deviations. Probab. Theory Related Fields 134 (2006), no. 1, 44–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement